# SDR 2003FA0000850

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Bulged
- Location: Lt Aileron
- Part time: 904 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION OF THE AIRCRAFT REVEALED THAT THE BEARING ON THE LT AILERON LEVER ASSY IS SHOWING SIGNS OF BULGING .  PROBABLE CAUSE IS DESIGN OF LEVER ASSY.  THE AMOUNT OF USE OF THIS SYSTEM.  REDESIGN OR REPLACE BEARING OF A HIGHER QUALITY.
